# SDR FDEA201704271282

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 28,589 hours, 15,463 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2714201300000
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABOUT 20 MINUTES AFTER TAKEOFF YELLOW SYSTEM HYDRAULICS PRESSURE AND QUANTITY FAILED ON ECAM AND OVERHEAD. FOLLOWED ECAM AND QRH PROCEDURES AND RETURNED.  R & R A CHAFED YELLOW SYSTEM RT WING SUPPLY FLEX LINE IAW MM 29-00-00-04.  CHECKED NORMAL,  .ACCOMPLISHED BLEED OF YELLOW HYD SYSTEM COMPONENTS.  CHECKED YELLOW SYSTEM FILTER CLOGGING INDICATORS. CHECKED NORMAL.  RAN NR 2 ENGINE, OPERATED EDP.  PUMP CHECKED NORMAL.
